Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 1, Pages 42–52 (Mi zvmmf1960)  

This article is cited in 1 scientific paper (total in 1 paper)

Properties of the solutions to the problem of dynamic routing in Networks

N. S. Vasil'ev

Institute for High-Performance Computer Systems, Russian Academy of Sciences, Moscow

Full text: PDF file (1785 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:1, 38–48

Bibliographic databases:
UDC: 519.872.6
MSC: Primary 91A06; Secondary 90B18, 90C35, 49K35
Received: 01.04.1996
Revised: 17.06.1997

Citation: N. S. Vasil'ev, “Properties of the solutions to the problem of dynamic routing in Networks”, Zh. Vychisl. Mat. Mat. Fiz., 38:1 (1998), 42–52; Comput. Math. Math. Phys., 38:1 (1998), 38–48

Citation in format AMSBIB
\Bibitem{Vas98}
\by N.~S.~Vasil'ev
\paper Properties of the solutions to the problem of dynamic routing in Networks
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 1
\pages 42--52
\mathnet{http://mi.mathnet.ru/zvmmf1960}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1604207}
\zmath{https://zbmath.org/?q=an:0945.91001}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 1
\pages 38--48


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1960
  • http://mi.mathnet.ru/eng/zvmmf/v38/i1/p42

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Vasilev, “Ispolzovanie printsipa ravnovesiya dlya upravleniya marshrutizatsiei v transportnykh setyakh”, Inform. i ee primen., 8:1 (2014), 28–35  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:179
    Full text:73
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021